# SDR ASOA2012092002250

- Difficulty date: August 29, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,380 hours, 22,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50 WL 130 APPROX .3" IN LENGTH 100% FSH. FAILED NDT INSPECTION.  COMPLIED WITH ALL REQUIREMENTS OF REO 601R-53-61-1541 REV D, DATED 10-31-2011.  SDR CLOSED.
